# SDR SWIA201541368

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 28,467 hours, 24,598 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME BS 349 BETWEEN STRINGERS 26L-26R.  R & R FRAME IAW SRM.
